Some common coupled fixed point results for generalized contraction in complex-valued metric spaces

Cristina Di Bari, Marwan Amin Kutbi, Akbar Azam, Jamshaid Ahmad

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We introduce and study the notion of common coupled fixed points for a pair of mappings in complex valued metric space and demonstrate the existence and uniqueness of the common coupled fixed points in a complete complex-valued metric space in view of diverse contractive conditions. In addition, our investigations are well supported by nontrivial examples.
Original languageEnglish
Pages (from-to)1-10
Number of pages0
JournalJournal of Applied Mathematics
Volume2013
Publication statusPublished - 2013

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this